# SDR 2008UALA01766

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR SKIN AT UPPER EDGE OF LOWER HINGE CUTOUT IS BENT AT CRACKED AT RIVET.  MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGE.  INSTALLED FILLER AND DOUBLER REPAIR.
